# SDR REXA2018022400187

- Difficulty date: February 24, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 34,793 hours, 25,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT OVERHEAD SIGN HAS A MISSING LENS. REPLACE THE BULBS.  OPS TESTED GOOD.
